# SDR AALA20120430006

- Difficulty date: April 16, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 39,759 hours, 10,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM AT STATION 300.5 RIGHT BUTTLINE 21.  REMOVED DAMAGED SECTION AND INSTALLED NEW SERVICEABLE SECTION OF FLOORBEAM PER AARD 51-00-05-1.
